# SDR CA990318036

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Part time: 26 hours
- Component: Moravn, L24242370000
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING GROUND RUN, THE NOSE WHEEL STEERING SYSTEM OPERATED WITH EXCESSIVE FREE PLAY.  IT WAS FOUND THAT THE RIGHT SPRING WAS BROKEN.
